# SDR CALA9700160

- Difficulty date: February 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14233
- Make and model: Boeing 737217
- Aircraft serial: 19887
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 190
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 4.5 INCH CRACK IN RT WING LEADING EDGE SKIN AT WS 190.  THE CRACKED AREA WAS REMOVED, REPAIR PARTS WERE FABRICATED AND INSTALLED IAW SRM 57-30-2, FIGURE 2.
